# SDR USAA2012062000001

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 73,047 hours, 32,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Out Of Adjust
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE WILL NOT TEST.  MAINTENANCE ADJUSTED BATTERY PACK - OPERATIONAL CHECK GOOD.
